| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign material in air/water cylinder and air/water channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed the adhesion/clogging of the material in the subject device, but the type of the material could not be identified.There was no deformation at the place where the foreign material remained.It was unknown if there were deviations from the instruction manual in the reprocessing steps at the material residue point.A definitive root cause of the reportable issue could not be determined.The suggested event is detectable and preventable by handling device in accordance with the following instructions for use (ifu): ifu states that detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor the field performance of this device.